Bubbling on boundary submanifolds for the Lin-Ni-Takagi problem at higher critical exponents

Manuel del Pino, Fethi Mahmoudi, Monica Musso

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Let Ω be a bounded domain in ℝnwith smooth boundary ∂Ω. We consider the equation d2Δu-u + u n-κ+2/n-κ+2 = 0 in Ω, under zero Neumann boundary conditions, where d is a small positive parameter. We assume that there is a κ-dimensional closed, embedded minimal submanifold K of ∂Ω which is nondegenerate, and a certain weighted average of sectional curvatures of ∂Ω is positive along K. Then we prove the existence of a sequence d = dj→ 0 and a positive solution udsuch that d2|∇ud|2⇀ SδKas d → 0 in the sense of measures, where δKstands for the Dirac measure supported on K and S is a positive constant. © European Mathematical Society 2014.
Original languageEnglish
Pages (from-to)1687-1748
Number of pages62
JournalJournal of the European Mathematical Society
Volume16
Issue number8
Early online date17 Sep 2014
DOIs
Publication statusPublished - 17 Sep 2014

Keywords

  • Critical Sobolev exponent
  • Blowing-up solutions
  • Nondegenerate minimal submanifolds

Profiles

Cite this